# SDR UPS06246881

- Difficulty date: April 20, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SLIGHT SURFACE CORROSION ON FLOOR WEB BS 560 LBL 45.5.  CORROSION ON FLOOR PANEL WEB BS 560 LBL 45.5 OUT OF LIMITS IAW SRM 51-10-06.  REPAIR CARRIED OUT IAW SRM 51-40-02.
